MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX BONE; BONE GRAFTING MATERIAL, ANIMAL SOURCE

DATUM DENTAL LTD. OSSIX BONE; BONE GRAFTING MATERIAL, ANIMAL SOURCE
Model Number OSSIX BONE 0.25 CC
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the clinic that ossix bone failure lead to implant loss.

Brand Name
OSSIX BONE
Common Device Name
BONE GRAFTING MATERIAL, ANIMAL SOURCE
Manufacturer (Section D)
DATUM DENTAL LTD.
1 bat sheva st.
lod, 71201 01
IS  7120101
Manufacturer (Section G)
DATUM DENTAL LTD.
1 bat sheva st.
lod, 71201 01
IS   7120101
Manufacturer Contact
1 bat sheva st.
lod, 71201-01
MDR Report Key14163915
Report Number3010626093-2022-00001
Device Sequence Number11915405
Product Code NPM
UDI-Device Identifier07290015477222
UDI-Public7290015477222
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163714
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2023
Device Model NumberOSSIX BONE 0.25 CC
Device Lot NumberOB25000113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASTRATECH EV IMPLANT
Outcome Attributed to Adverse Event Other;
Patient SexUnknown